# SDR SWAA051522

- Difficulty date: May 24, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 53,956 hours, 49,463 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 6546833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 2 EA FUSELAGE FLOOR WEB CRACKS BETWEEN BS 188 TO BS 196, LBL 30 & RBL 30, WL 208.  REPAIRED WEB SECTIONS PER SRM.
